# SDR C2XA11SH157

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 22,333 hours, 17,460 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHV - HYDRAULIC NR 1 LOW QUANTITY MESSAGE IN FLIGHT.  SERVICED NR 1 HYDRAULIC SYSTEM WITH SKYDROL IAW EMB 145 AMM 12-13-01, SERVICED NR 1 HYDRAULIC ACCUMULATOR IAW EMB 145 AMM 12-13-02, RAN ENG IAW RRMM 72-00-00 AND NR 1 HYDRAULIC SYSTEM IAW EMB 145 AMM 29-10-00.  VERIFIED NORMAL OPERATION WITH NO LEAKS OR FLUID LOSS.  AIRCRAFT WAS RETURNED TO SERVICE.
